# SDR UPS06846641

- Difficulty date: March 27, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 76,521 hours, 25,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 3779762501
- Condition: Cracked
- Location: Fs 680 L3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 680 LONGERON 3L FITTING CRACKED.  REMOVED AND REPLACED LONGERON END FITTING AT STA 680 L3L IAW SRM 51-01-20D, 51-03-00-0, 51-03-01-0.
